# SDR DALA1226246818

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CONDITION:  FLOOR SUPPORT CHANNEL LOCATED FROM STA 1500-1640 RBL 2.5.   POS:  AFT REMOVED CHANNEL.  DRILLED UP NEW CHANNEL PER BAC DWG 146N5390.  OK TO INSTALL.  INSTALLED CHANNEL PER BAC DWG 146N5390.
